Previous |  Up |  Next


Title: On $m$-semigroups (English)
Author: Dumesnil, Jill A.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 47
Issue: 1
Year: 1997
Pages: 33-45
Category: math
MSC: 20M10
MSC: 20M12
MSC: 22A15
idZBL: Zbl 0901.20046
idMR: MR1435604
Date available: 2009-09-24T10:02:13Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] Carruth, J.H., Hildebrant, J.A., and Koch, R.J.: The Theory of Topological Semigroups I.Pure and Applied Mathematics series, Marcel Dekker, Inc., New York, 1983. MR 0691307
Reference: [2] Clifford, A.H., and Preston, G.B.: The Algebraic Theory of Semigroups I.Math. Surveys, 7, Amer. Math. Soc., 1961. MR 0132791
Reference: [3] Tamura, T.: The theory of construction of finite semigroups III.Osaka Math J. 10, 191–204. Zbl 0084.02604, MR 0102560
Reference: [4] Yamada, M.: Construction of finite commutative z-semigroups.Proc, Japan Acad. 40, 94–98. Zbl 0121.26903, MR 0163975, 10.3792/pja/1195522841


Files Size Format View
CzechMathJ_47-1997-1_3.pdf 1.187Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo